Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Ashok Kumar M

General Physician, Hyderabad

Book Appointment
Call Doctor
Dr. Ashok Kumar M General Physician, Hyderabad
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care....more
I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care.
More about Dr. Ashok Kumar M
Dr. Ashok Kumar M is a trusted General Physician in Somajiguda, Hyderabad. You can consult Dr. Ashok Kumar M at Medinova Hospital in Somajiguda, Hyderabad. Save your time and book an appointment online with Dr. Ashok Kumar M on Lybrate.com.

Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 33 years of experience on Lybrate.com. You can find General Physicians online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Ashok Kumar M

Medinova Hospital

6-3-652,anand chambers,amrutha estate, Somajiguda, HyderabadHyderabad Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Ashok Kumar M

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I sleep nude with my brother and he also sleep nude and we both masturbate each other's penis is it ok to do so?

D.E.H.M, B.E.M.S, M.D.(E.H)
Sexologist, Faridabad
I sleep nude with my brother and he also sleep nude and we both masturbate each other's penis is it ok to do so?
To masturbate is disastrous activity by nature it causes following weakness 1- erectile dysfunction 2- premature ejaculation 3- poor digestion 4- hair fall 5- quick erection quick fall 6- weak hearing power 7- anxiety 8 and so on ultimately do make impotent.
1 person found this helpful
Submit FeedbackFeedback

I am 21 year old, I have neck problem from last 1 year what should I do? Please help me.

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
Hello, Kindly follow advises given below 1.Avoid using computers continuously, take rest for 5 min after working for half an hour 2. In pain free interval do neck exercise (kindly learn exercise by registered Trainer) 3. you can use thin pillow while sleeping so that normal posture of neck can be maintained 4.Maintain proper posture of body while watching TV/ studying Kindly go for cervical X ray AP and lateral and review with reports consult Orthopedician for further management
Submit FeedbackFeedback

What are the symptoms so cold cough and dry cough in winter season, what are its preventive methods.

BHMS
Homeopath, Faridabad
What are the symptoms so cold cough and dry cough in winter season, what are its preventive methods.
Hi, take Ars alb 30 and Bryonia 30,3 drops, both thrice daily. Alpha WD, 15 drops with warm water twice daily. Take care.
3 people found this helpful
Submit FeedbackFeedback

My kidney gfr is 53. Am 62 years old and a diabetic for the last 21 years. What precautions to protect my kidneys should I take ? any further tests ?

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Dharwad
My kidney gfr is 53. Am 62 years old and a diabetic for the last 21 years. What precautions to protect my kidneys sho...
gfr 53 is low, means kidneys are affected due to long term diabetes. Apart from gliclazide what other medications are you taking? how are sugar levelsand hba1c%. If diabetes is in check nephropathy can also be controlled. Do you have high blood pressure, if so what are the drugs for that? few precautions restrict salt intake and do not eat more proteins. Please inform me otherdetails.
1 person found this helpful
Submit FeedbackFeedback

I used to sleep so much but as a student I shouldn't sleep much as it reduces my study hours and I am very tensed suggest me something to reduce my sleep please.

CME Course In Diabetes For Family Physicians, Certificate In Child Health, BHMS
Homeopath, Gurgaon
I used to sleep so much but as a student I shouldn't sleep much as it reduces my study hours and I am very tensed sug...
Your body needs at least 6 hrs of sleep.So don’t cut down on that.The rest of the day is good for the studies
1 person found this helpful
Submit FeedbackFeedback

I am 49 years old male (weight around 61 kgs.) staying in the city of chennai, south india. I am a pure vegetarian. I am a glaucoma patient since 1983, when first diagnosed. I lost vision in my right eye by the time of diagnosis. Since 1983 I am using timolol maleate 0.5% eye drops twice daily for both my eyes and from the year 2001 my doctor suggested me in addition to timolol maleate to instill latanoprost for my left (has almost normal vision) eye at bed time to prevent any further damage. Now regular monitoring shows iop as very normal. Now my problem is not relating to eyes, but the timolol maleate I am using for past 32 years. As far as I could get information from the internet timolol maleate is beta-blocker and for the past 3 years my ldl & vldl levels are on the rise and hdl on the lower side for unknown reason though there is no major change in total cholesterol. I am not a diabetic (regularly monitored) nor hypertensive. Family doctor suggests to take drugs for the abnormal lipid profile. The other symptoms I am facing for the past 2 months are (1) total fatigue, (2) frequent cold with nasal discharge, (3) drowsiness, (4) shallow breath, (5) ringing sound in ears etc. I just wanted to know whether these symptoms are due to prolonged use of beta-blocker (timolol maleate eye drops), so that I can place before my ophthalmologist your observation and prevent any other future complications.Please tell.

MBBS, MS - Ophthalmology
Ophthalmologist, Kolkata
I am 49 years old male (weight around 61 kgs.) staying in the city of chennai, south india. I am a pure vegetarian. I...
These symptoms are unlikely to be caused by timolol maleate eye drops. It should not be used in cardiac or respiratory condition. Beside regular iop check get periodical glaucoma field examn. Your eye surgeon can monitor the optic disc cupping by funds exam. As you have only one eye on working condition. These tests should be done regularly to monitor the efficacy of the eye drops and at the same time keeping in mind about progression.
2 people found this helpful
Submit FeedbackFeedback

My sister is suffering from Hashimoto encephalitis. Currently the seizures are under control with the use of prednisone steroid tablet. Could you please advise if any alternative for prednisone is available in homeopathy?

MD - Alternate Medicine, BHMS
Homeopath, Surat
Take stramonium 200 1 dose and then revert me back after 3 days. But please, it would be better that you remain under supervision of any homoeopath. Just prescribing like-this on 1 question isn't reliable. So better remain under a homoeopath. And ther are many other remedies that comes for seizures and encephalitis.
Submit FeedbackFeedback

High blood pressure (hypertension) rarely has noticeable symptoms, but if untreated it increases your risk of heart attack, heart failure, kidney disease, stroke or dementia. Sir is that true?

Master in Psychology, MD - Ayurveda, Dems, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Ghaziabad
High blood pressure (hypertension) rarely has noticeable symptoms, but if untreated it increases your risk of heart a...
Yes, this is true. Hypertension is a silent killer and may be one of the cause for multi organ failure. Intially symptoms may be headache, nsusea, body ache, vertigo, insomnia etc.
59 people found this helpful
Submit FeedbackFeedback

I rise from bed at 9 o' clock at every morning. I am suffering from stomach problem or digestion problem from last 2 years. Every morning I take breakfast at 9: 30 and I have to go to toilet immediately after breakfast though I have done it before taking breakfast. I have to go to toilet at night also after dinner. I eat cucumber after dinner. Have tablets and liver tonic but the problem is not solved. My evacuate is type of mix with fat or oil. Please suggest me what to do.

MBBS
General Physician, Cuttack
I rise from bed at 9 o' clock at every morning. I am suffering from stomach problem or digestion problem from last 2 ...
1. Take bland diet, avoid spicy, oily, fried and junk food2 eat and drink slowly. 3. Avoid fatty food, carbonated drink like soda/ soft drink/beer, chewing gum, sucking hard candy etc, 5. Avoid gas forming food like onion, bean, peas, potato, lentil, lettuce, cabbage, cauliflower, broccoli, mushroom, whole wheat bread. Fruits like apple/peach/pear 6. Avoid stress, anxiety 7. Stop alcohol/ smoking if you have 8. Go for regular exercise and avoid sedentary life style 9. Take one tablet of pan40 in the morning 10. Take unienzyme 2 tablet twice daily after food for few days.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

91%
(135 ratings)

Dr. Ajay Kumar Pujala

FHM Fellowship In HIV Medicine, MD, MBBS
General Physician
Dr Ajay's Clinic, 
300 at clinic
Book Appointment